COZY

The Fast - acting, complete relief formula for Cough, Cold & Fever

COZY Syrup
Paracetamol 125 mg., Phenylephrine Hydrochloride 2.5 mg.,
Cetirizine DiHCl 2.5 mg./5ml. Syrup

PARACETAMOL
  • The World Health Organization (WHO)
  • recommends that paracetamol be used to treat fever in children if fever is (101.3 F) or more
PHENYLEPHRINE
  • Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages

Indications:
*Runny Nose *Cold * Fever * Nasal Congestion
* Allergic Rhinitis *Sneezing

Reliable and Potent Anti Cold